# SDR DALA2021021600868

- Difficulty date: February 4, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 83,161 hours, 36,799 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: No Test
- Location: Door Damper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3240 PASSENGER CREW DOOR 831 DOOR DAMPER CYLINDER DID NOT PASS TEST. CORRECTIVE ACTION: REPLACED DOOR DAMPER PER A320 FAM AMM 52-11-14. (1722260)
